# SDR DALA2019101705963

- Difficulty date: October 11, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 71,284 hours, 26,873 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO MULTIPLE REPORTS OF 1R DOOR HARD TO ARM.  T/S PER B757 FIM 56-11 TASK 815-813. TIGHTENED MULTIPLE LOOSE NUTS ON GIRT BAR ARMING MECHANISM. ARM SLIDE OPS CK GOOD. REF B757 AMM 52-11 INSPECTED GIRT BAR ARMING MECHANISM AND VERIFIED PIN FROM SLIDE REMOVED. A/C OK FOR SVC.
